Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Sharp pain in abdominal area, diarrhea, fever, loss of appetite. Taking Hyoscyamine. Causes for pain?

I ve been having really sharp pain in my abdomen right in the middle above my belly . I ve had diarrhea and maybe slight fever. I have some loss of appetite . I went to the ER yesterday morning and they gave me Hyoscyamine and I ve taken it as it says and it has helped a little but not enough to make it go away. My lower right abdomen feels bloaty and tender. Not too much pain but there is pressure there. They took some labs and he said it s not appendicitis but I have no idea what else it could be. I m 22 and just need some help. Thanks.
Asked On : Thu, 10 May 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Please furnish details:
- What's your gender?
- Is this the 1st episode of this kind, or else is it recurrent?
- Exact duration?
- Did the pain start all of a sudden or otherwise?
- Nature of pain: Colicky / constricting / burning / twisting / vague?
- Can you walk with the body straight upright, or else do you have to bend forward slightly?
- Did the pain begin after running / traveling on a bumpy uneven road?
- Do you get relief on passing flatus or stools, or applying heat to the abdomen?
- Any pain while passing urine?
- Vomiting?
- Details of diarrhoea: Frequency, consistency (watery or semisolid), associated with gripping pain?
- What are the lab results?
Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor